WIAS Preprint No. 1321, (2008)

On the co-derivative of normal cone mappings to inequality systems


  • Henrion, René
    ORCID: 0000-0001-5572-7213
  • Outrata, Jiří
  • Surowiec, Thomas
    ORCID: 0000-0003-2473-4984

2010 Mathematics Subject Classification

  • 90C30 49J53


  • Mordukhovich co-derivative, normal cone mapping, calmness




The paper deals with co-derivative formulae for normal cone mappings to smooth inequality systems. Both, the regular (Linear Independence Constraint Qualification satisfied) and nonregular (Mangasarian-Fromovitz Constraint Qualification satisfied) case are considered. A major part of the results relies on general transformation formulae previously obtained by Mordukhovich and Outrata. This allows to derive exact formulae for general smooth, regular and polyhedral, possibly nonregular systems. In the nonregular, nonpolyhedral case a generalized transformation formula by Mordukhovich and Outrata applies, however a major difficulty consists in checking a calmness condition of a certain multivalued mapping. The paper provides a translation of this condition in terms of much easier to verify constraint qualifications. A series of examples illustrates the use and comparison of the presented formulae.

Appeared in

  • Nonlinear Anal., 71 (2009) pp. 1213-1226

Download Documents